Hi all, It's been a really extremely terrible pain couple of days. Besides that moron who thinks cortisone will take everybody>'s pain away. Last week he put 5 needles into my spine and 6 needles into my ribs and he is giving me 129 mg of methadone a day which is ludicrous. Remember I was on 350mgs. so now along with the pain I am suffering I am in withdrawal, and I go to see him tomorrow for another script, I am going to try to ask him to give me more but he is just a neurologist who is charging medicare and insurance companies up the wazoo.. His waiting room is always full of people getting shots.
But finally I found a doctor who is an aneasthesiologist (or something like that) who understands cases such as mine but I don'[t see him until April 29th. So what can I do???
So I am taking 1 day at a time. I am hurting so bad and can't even think. Owwwwwww.
Beth I hope you are feeling better...when you feel like talking give me a call.
Hi Joyce,I really hope things start to look up with a new Dr.!You did say your getting one right? I truely understand pain,I had a really bad half the day,thank God it's a bit better now! Take care, 77grace
I hopefullyl see an anaethesiologist (Can't spell it). , April 29th, I know he will understand medical dependence. The doctor I have been seeing is a neurologist> He gives more shots into the bone or my spine hoping that works. But today he noticed that I looked a bit jagged. So he raised me up to 150 mgs. That Hi Gracie. is less than half of what I was taking. He is totally into giving steroids to people today it is my ribs. Next week will be two shots that "as he put it "" I gave these shots to a person who had pancreatitis and it worked on him" First of all,, if a person has pancreatitis, he or she would be in hospital, and being given massive amounts of narcotics to get rid of their pain. I may not be a doctor but I know quite a bit of medicine (I wanted to become a doctor but, unfortunately I became a professional patient", and I know when a doctor is lying to me. He wants to make that money from medicare because insurance pays a fortune for steroid injections. Joyce
HI again ,it's me grace! I don't know if I told you but I am also on Methadone!I have been taking it about 10 years this time after a 4 month break! I stayed at 60 mgs for about 10 years and now I'm up to 120 mgs a day But I'm still in painand worried when will I ever get decent relief again?? I am vwery tired of all the side affects,no energy plus,u know! Anyway I was feeling a little concerned at this dose but I really don't know much about these higher doses!What do you think?? Hope this new Dr. helps you more??Have you tried Botox for pain? Hugs.grace
Hi broice1947, It's me again,How are you???When I really start to think about how bad my pais ans it's bad latley,I remember you and how you are dealing with all your stuff on ha;lf the dose you are use to!Please get back to me on the prior post too,Dose's??? Anyway Blessyou,77grace
Hi JOyce, I have been trying to get through for several minutes to you! I was thinking ,Do you think that if you are very sweet and explain to the Dr. your Vacation and need for more pain releif,The extra pain Flyingf cAUSES THAT MAAYBE,HE WOULD GIVE SOME MORE?? iT'S WORTH A TRY! gOOD LUCK,77GRACE
Hi AGAIN!!, I sure hope your not hurting worse,I have'nt heard back from you and I did want to go over something with you about Botox befor you try it!Have you had it before??Did it work??? I Received Botox injections from a very very well trained Nuerologist for about 5 or 6 yrs,but then our insurecne changed and I lost him!!Sometimes it worked great and sometimes ,NO a bad reaction,Just thought I'd ask??? Any Questions,feel free!! Take care,77grace
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.